# SDR AALA2002053

- Difficulty date: January 9, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LINE RUBBING ON 1431 CANT FRAME RIGHT SIDE INBOARD L15R.  BLENDED OUT DAMAGED AREA, DYE CHECKED, FABRICATED AND INSTALLED DOUBLER PER 53-10-00-15.  (M)
